Math. Model. Nat. Phenom.
Volume 3, Number 7, 2008Special issue dedicated to Glenn Webb
|Page(s)||17 - 35|
|Published online||23 October 2008|
Global Existence and Boundedness of Solutions to a Model of Chemotaxis
Mansfield College, University of Oxford, Oxford, UK
2 Dipartimento di Matematica Pura e Applicata, Universita' di Padova, Padova, Italy
3 Department of Mathematics, Vanderbilt University, Nashville, Tennessee
Corresponding author: email@example.com
A model of chemotaxis is analyzed that prevents blow-up of solutions. The model consists of a system of nonlinear partial differential equations for the spatial population density of a species and the spatial concentration of a chemoattractant in n-dimensional space. We prove the existence of solutions, which exist globally, and are L∞-bounded on finite time intervals. The hypotheses require nonlocal conditions on the species-induced production of the chemoattractant.
Mathematics Subject Classification: 92C17 / 92B05 / 92D25 / 47D03 / 47H20 / 35M10
Key words: chemotaxis / global solution / boundedness / nonlocal conditions / diffusion / analytic semigroup / fractional power
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.